# SDR UALA2013042602928

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,728 hours, 14,000 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nr 4 Slat
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT FAULT, RETUNED TO FIELD.  TROUBLESHOT. ACCOMPLISHED HEALTH CHECKK OF LE PROXIMITY SENSORS. FOUND S285 OUT OF TOLERANCE PER AMM. 27-88-99. ACCOMPLISHED LEADING EDGE SENSOR SYSTEM HEALTH CHECK PER AMM 27-88-99. FOUND SLAT NR 4 INBD PROXIMITY SENSOR OUT OF LIMITS. ADJUSTED TARGET AND SENSOR S-285, NOW WITHIN LIMITS.
